# SDR GLBA20060736

- Difficulty date: April 20, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 20,038 hours, 24,173 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcb
- Part number: 1293640919
- Part serial: 925B911
- Condition: Intermittent
- Location: Prop Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAT PROPELLER CYCLED IN AND OUT OF FEATHER SEVERAL TIMES, WITH AUTO FEATHER IN THE OFF POSITION IT OPERATED NORMALLY - REPLACED OVERSPEED GOVERNOR PAN 210961C SON 11446450 AND AUTO FEATHER PUB 129-364091-9 SON 925B94.
